umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Divergence of spherical general terms of double Fourier series
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 12, no 5, p. 597-604Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 12, no 5, p. 597-604
Identifiers
URN: urn:nbn:se:umu:diva-19873OAI: oai:DiVA.org:umu-19873DiVA, id: diva2:207658
Available from: 2009-03-12 Created: 2009-03-12 Last updated: 2017-12-13

Open Access in DiVA

No full text in DiVA

By organisation
Mathematics and Mathematical Statistics
In the same journal
Journal of Fourier Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf